# SDR DL764070598

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 23,366 hours, 7,524 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Unknown
- Location: Lower
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT EMERGENY DOOR AND LT AFT ENTRY DOOR EICAS MESSAGE, BIT PSEU PER FIM AND FOUND CARD 007 FAULT-ERASED PER FIM AND PERFORMED VERIFY-FAULT DID NOT RETURN-DOOR INDICATIONS CHECK OK.
